Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Main Lowcarb Lobby
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 01-15-2013, 10:54 PM   #31
Major LCF Poster!
 
LiterateGriffin's Avatar
 
Join Date: Mar 2012
Location: Jacksonville, FL
Posts: 1,762
Gallery: LiterateGriffin
Stats: 236.5 start (Jan 2012) /199.7/150 goal 5'9", 42 yr
WOE: Atkins (though I think a fairly early version)
Start Date: Jan 6 2012
It looks like all the other possibilities are being addressed, but I just wanted to ask:

Did you recently start (or change) taking anti-depressants?

I've been put on them a few times, and dry-mouth was always a side effect. IF you've started them, this could be the cause, rather than your diet. (If not, then follow the excellent advice given above. )
LiterateGriffin is offline   Reply With Quote

Sponsored Links
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 09:25 PM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.